Kansas, 2023Drought in Kansas, April 1 to 30, 2023
April 1 to 30, 2023 · NWS ICT · 27 events in 26 counties and zones
Extreme (D3) to Exceptional (D4) drought conditions continued to worsen over the area during the month of April 2023. Continued below normal rainfall, led to the the extreme and exceptional drought conditions expanding over south central Kansas, by the end of the month.
Every event with a place to put it; 27 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 27
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Extreme (D3) to Exceptional (D4) drought conditions continued to worsen over the area during the month of April 2023. Continued below normal rainfall, led to the the extreme and exceptional drought conditions expanding over south central Kansas, by the end of the month.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before the first event at Mar 31, 10:31 PM CST, 1 hour 29 minutes earlier.
Area forecast discussion, Mar 31, 10:31 PM CST, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1131 PM CDT Fri Mar 31 2023
.SHORT TERM...(This evening through Monday night)
Issued at 239 PM CDT Fri Mar 31 2023
A mid/upper trough moving over the Central and Northern Plains today
is progged to move eastward over the Middle and Upper Mississippi
Valley area today and tonight before emerging over the Great Lakes
area early on Saturday. This will result in continued breezy
west/northwest winds tonight although speeds will continue to
gradually subside through the period, becoming light on Saturday as
a ridge of high pressure builds over the area.
Sat-Sun...Light winds and seasonable temperatures are anticipated
across the region on Saturday which is shaping up to be a nice
weather day across the area. As high pressure translates eastward
into the Mississippi Valley area, low level southerly winds will
return to the area on Sunday becoming breezy over southern Kansas
with time/height X-sections of wind and mixing layer height
supporting some gusts to around 35 knots.
Mon...A mid/upper trough is progged to move out of the PACNW and
into the Northern Intermountain region early in the week. A more
progressive shortwave trough over the Northern Plains will drive a
frontal boundary southward into KS on Mon. This front may bisect the
region leading to a low confidence temperature forecast on Monday.
Model consensus suggests the front will meander near the Hwy 50
corridor. South of the boundary, we expect highs to climb into the
lower 80s while those north of the front top out in the 60s. This
stationary front is expected to lift northward rapidly on Monday
night as the next robust mid/upper trough moves over the Rockies.
.LONG TERM...(Tuesday through Friday)
Issued at 239 PM CDT Fri Mar 31 2023
A robust mid/upper trough is progged to emerge over the
Central and Northern Plains on Tuesday. Given it's northern track,
another fire weather setup looks likely across much of the forecast
area once again with a combination of very strong winds, above
normal temperatures and a very dry low level airmass. A dry post-
frontal regime will follow on Wed-Thu with unseasonably cool air
settling across the area likely leading to some hard freezes through
the middle of the week as we radiate out during the overnight hours.
Temperatures will moderate towards the end of the week with
seasonable values and dry weather conditions anticipated on Friday.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1130 PM CDT Fri Mar 31 2023
A cold front continues to push southeast across the forecast area
late this evening. As the front moves through, post frontal winds
of 25 to 35 kts are possible for 4 or 5 hours. So will include
these gusty winds in most TAF locations for the overnight hours.
Otherwise, expect VFR conditions for the next 24 hours, with
diminishing winds after sunrise on Sat.
Ketcham
&&
.FIRE WEATHER...
Issued at 239 PM CDT Fri Mar 31 2023
Critical fire weather conditions will continue into the early
evening hours with very strong westerly winds, minimum relative
humidity in the teens and above normal temperatures before relative
humidity recovers and winds slowly diminish as we move into
the evening and overnight hours.
A very high fire danger is expected across much of the area over the
weekend during the afternoon hours, especially on Sunday when above
normal temperatures combine with breezy southwest winds.
Another strong weather system will arrive on Tuesday ushering in
very strong southwesterly winds, low relative humidity and above
normal temperatures. Critical fire weather conditions are likely to
return across much of the area during the day on Tuesday.
A very high fire danger may linger into Wednesday with strong
northwest winds and minimum relative humidity in the teens and low
20s.
&&
.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT 38 63 45 77 / 0 0 0 0
Hutchinson 35 63 45 77 / 0 0 0 0
Newton 36 62 45 76 / 0 0 0 0
ElDorado 37 62 44 76 / 0 0 0 0
Winfield-KWLD 39 64 43 77 / 0 0 0 0
Russell 31 64 46 76 / 0 0 0 0
Great Bend 31 64 45 76 / 0 0 0 0
Salina 34 62 46 77 / 0 0 0 0
McPherson 34 62 45 76 / 0 0 0 0
Coffeyville 40 62 41 73 / 0 0 0 0
Chanute 38 62 41 73 / 0 0 0 0
Iola 37 60 40 73 / 0 0 0 0
Parsons-KPPF 39 62 40 73 / 0 0 0 0
&&
.ICT WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 6 AM CDT Saturday for KSZ032-033-047>053-
067>072-083-094>096.
&&
SHORT TERM...MWM
LONG TERM...MWM
AVIATION...Ketcham
FIRE WEATHER...MWM
Hazardous weather outlook, Mar 31, 10:10 PM CST, 1 hour 50 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
1110 PM CDT Fri Mar 31 2023
KSZ032-033-047>053-067>072-082-083-091>096-098>100-020015-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
1110 PM CDT Fri Mar 31 2023
This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.
.DAY ONE...Tonight
Strong northwest winds will remain across much of the area. See
latest wind advisory for additional details.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday
Breezy winds will result in a very high grassland fire danger
across portions of central Kansas on Saturday afternoon and across
much of the area on Sunday afternoon. Portions of southeast Kansas
could see a return of very high fire danger on Monday afternoon.
Another volatile fire weather day is expected to develop across the
region on Tuesday afternoon and early evening when critical fire
weather is expected to return with very strong southwest winds and
low relative humidity.
Breezy northwest winds will result in a very high fire danger
across the region on Wednesday. Outdoor burning should be avoided
through the middle of next week.
Storms will be possible for extreme southeast Kansas on Tuesday
afternoon. Severe storms will be possible with this activity.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated tonight.
&&
For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict
MWM/Ketcham
In the hours before
Local storm report, Mar 31, 6:10 PM CST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
710 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM NON-TSTM WND DMG SEDAN 37.13N 96.19W
03/31/2023 CHAUTAUQUA KS TRAINED SPOTTER
NUMEROUS HOMES HAD SHINGLES BLOWN OFF.
SEVERAL BUILDINGS ALONG MAIN STREET HAD
CANOPIES BLOWN OFF.
&&Local storm report, Mar 31, 8:10 PM CST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
910 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM NON-TSTM WND GST WICHITA EISENHOWER AIRP 37.65N 97.44W
03/31/2023 M58 MPH SEDGWICK KS ASOS
1229 PM NON-TSTM WND DMG CLEARWATER 37.50N 97.50W
03/31/2023 SEDGWICK KS PUBLIC
POWER POLE LEANING INTO RESIDENTIAL STREET.
1246 PM NON-TSTM WND GST WICHITA EISENHOWER AIRP 37.65N 97.44W
03/31/2023 M62 MPH SEDGWICK KS ASOS
1250 PM WILDFIRE 3 ENE TOWANDA 37.82N 96.94W
03/31/2023 BUTLER KS EMERGENCY MNGR
LARGE WILDFIRE ON THE WEST SIDE OF EL
DORADO.
1258 PM NON-TSTM WND DMG 1000 E 1ST STREET NEWTO 38.04N 97.33W
03/31/2023 HARVEY KS PUBLIC
POWER LINE DOWN IN NEWTON.
0105 PM NON-TSTM WND GST STROTHER FIELD 37.17N 97.03W
03/31/2023 M59 MPH COWLEY KS ASOS
0134 PM NON-TSTM WND DMG 3 SSW HALSTEAD 37.96N 97.52W
03/31/2023 HARVEY KS EMERGENCY MNGR
DOWN POWER LINE ALONG S HALSTEAD ROAD.
0246 PM NON-TSTM WND GST COFFEYVILLE AIRPORT 37.10N 95.57W
03/31/2023 M61 MPH MONTGOMERY KS ASOS
0247 PM NON-TSTM WND GST CHANUTE MARTIN JOHNSON 37.67N 95.49W
03/31/2023 M61 MPH NEOSHO KS ASOS
0250 PM NON-TSTM WND GST SEDAN 37.13N 96.18W
03/31/2023 E75 MPH CHAUTAUQUA KS PUBLIC
SHINGLES FLYING OFF HOUSE ROOF.
0255 PM NON-TSTM WND GST INDEPENDENCE AIRPORT 37.15N 95.78W
03/31/2023 M59 MPH MONTGOMERY KS ASOS
0300 PM NON-TSTM WND DMG SEDAN 37.13N 96.19W
03/31/2023 CHAUTAUQUA KS TRAINED SPOTTER
NUMEROUS HOMES HAD SHINGLES BLOWN OFF.
SEVERAL BUILDINGS ALONG MAIN STREET HAD
CANOPIES BLOWN OFF.
0326 PM NON-TSTM WND DMG 3 NE ALTAMONT 37.22N 95.27W
03/31/2023 LABETTE KS 911 CALL CENTER
REPORTS MULTIPLE AUTO ACCIDENTS ALONG US-59.
0331 PM NON-TSTM WND DMG 4 NNE ALTAMONT 37.25N 95.27W
03/31/2023 LABETTE KS 911 CALL CENTER
POWER POLLS DOWN AND TREES DOWN ACROSS THE
US-59 NORTH OF ALTAMONT.
0333 PM NON-TSTM WND GST 3 NE HILLSBORO 38.38N 97.16W
03/31/2023 E52 MPH MARION KS EMERGENCY MNGR
0352 PM NON-TSTM WND GST COFFEYVILLE AIRPORT 37.08N 95.57W
03/31/2023 M66 MPH MONTGOMERY KS ASOS
ASOS STATION KCFV COFFEYVILLE MUNICIPAL
AIRPT.
0356 PM NON-TSTM WND GST PARSONS TRI CITY AIRPOR 37.33N 95.52W
03/31/2023 M67 MPH LABETTE KS ASOS
0449 PM NON-TSTM WND GST 3 E HUTCHINSON 38.07N 97.86W
03/31/2023 M61 MPH RENO KS ASOS
HUTCHINSON AIRPORT.
0524 PM NON-TSTM WND GST 4 ENE NEWTON 38.06N 97.28W
03/31/2023 M59 MPH HARVEY KS AWOS
NEWTON AIRPORT.
0528 PM NON-TSTM WND DMG HESSTON 38.14N 97.43W
03/31/2023 HARVEY KS EMERGENCY MNGR
POWER LINES DOWN IN HESSTON.
0532 PM NON-TSTM WND DMG BURRTON 38.03N 97.67W
03/31/2023 HARVEY KS EMERGENCY MNGR
POWER LINES DOWNED.
0552 PM NON-TSTM WND DMG HESSTON 38.14N 97.43W
03/31/2023 HARVEY KS EMERGENCY MNGR
TRAMPOLINE FLEW INTO NEIGHBORS YARD AND DID
PROPERTY DAMAGE ON 1 SUNRISE COURT.
&&Drought, Barton
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Barton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.479, -98.756 (the zone’s center; the record gives no point)
Exceptional Drought (D4) continued across the county.
Drought, Harper
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Harper forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.192, -98.075 (the zone’s center; the record gives no point)
Exceptional Drought (D4) continued across the county.
Drought, Kingman
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Kingman forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.559, -98.136 (the zone’s center; the record gives no point)
Exceptional Drought (D4) continued across the county.
Drought, Cowley
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Cowley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.238, -96.837 (the zone’s center; the record gives no point)
Exceptional Drought (D4) continued across the county.
Drought, Chautauqua
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Chautauqua forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.150, -96.245 (the zone’s center; the record gives no point)
Exceptional Drought (D4) continued across the county.
Drought, Elk
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Elk forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.454, -96.244 (the zone’s center; the record gives no point)
Exceptional Drought (D4) continued across the county.
Drought, Sumner
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Sumner forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.237, -97.477 (the zone’s center; the record gives no point)
Exceptional drought (D4) expanded across the entire county during the first part of April.
Drought, Reno
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Reno forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.953, -98.086 (the zone’s center; the record gives no point)
Exceptional drought (D4) expanded across the entire county during the first part of April.
Drought, Sedgwick
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Sedgwick forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.685, -97.461 (the zone’s center; the record gives no point)
Exceptional drought (D4) expanded rapidly across most of the county during the early portion of April, as below normal rainfall amounts continued. The only exception was over eastern portions of the county which saw Extreme drought (D3). Eisenhower National Airport in Wichita only recorded 0.60 inches of rainfall for the month, which is 2.5 inches below normal.
Drought, Rice
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Rice forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.347, -98.201 (the zone’s center; the record gives no point)
Exceptional drought (D4) expanded across the entire county during the first part of April.
Drought, Russell
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Russell forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.915, -98.762 (the zone’s center; the record gives no point)
Exceptional drought (D4) expanded across the entire county during the first part of April.
Drought, Montgomery
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Montgomery forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.193, -95.743 (the zone’s center; the record gives no point)
Extreme drought (D3) expanded across most of the county during the first part of April. Exceptional drought (D4), creeped into the northwest corner of the county.
Drought, Wilson
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Wilson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.559, -95.743 (the zone’s center; the record gives no point)
Extreme drought (D3) continued across the region.
Drought, Woodson
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Woodson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.887, -95.740 (the zone’s center; the record gives no point)
Extreme drought (D3) continued across the region.
Drought, Neosho
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Neosho forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.559, -95.307 (the zone’s center; the record gives no point)
Extreme drought (D3) continued across the region. Chanute Airport only recorded 0.68 inches for the month, which is 3.57 inches below normal.
Drought, Allen
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Allen forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.886, -95.301 (the zone’s center; the record gives no point)
Severe drought (D2) continued over the southwestern half of the county.
Drought, Butler
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Butler forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.781, -96.839 (the zone’s center; the record gives no point)
Extreme drought (D3) continued over the southeastern portion of the county, due to below normal rainfall. Severe (D2) or extreme drought (D3) was found elsewhere.
Drought, Allen
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Allen forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.886, -95.301 (the zone’s center; the record gives no point)
Extreme drought (D3) continued across the northern half of the county, with Exceptional Drought (D4) across the southern half of the county.
Drought, Labette
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Labette forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.191, -95.298 (the zone’s center; the record gives no point)
Extreme drought (D3) expanded across the northwest portion of county during the first part of April. Severe drought (D2) was found elsewhere.
Drought, Harvey
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Harvey forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.043, -97.427 (the zone’s center; the record gives no point)
Extreme drought (D3) expanded across most of the county during the first part of April, with Exceptional drought (D4) creeping into the southwest portion of the county.
Drought, Marion
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Marion forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.359, -97.097 (the zone’s center; the record gives no point)
Severe drought (D2) expanded across most of the county during the first part of April, while Extreme drought (D3) creeped into the southwest corner of the county.
Drought, McPherson
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- McPherson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.392, -97.648 (the zone’s center; the record gives no point)
Extreme drought (D3) expanded across the southwestern half of the county during the first part of April. Severe drought (D2) was found elsewhere.
Drought, Ellsworth
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Ellsworth forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.697, -98.205 (the zone’s center; the record gives no point)
Extreme drought (D3) expanded across most of the county during the first part of April, with Exceptional drought (D4) creeping into the southwest portion of the county.
Drought, Lincoln
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.045, -98.208 (the zone’s center; the record gives no point)
Extreme drought (D3) expanded across the southwest portion of county during the first part of April. Severe drought (D2) was found elsewhere.
Drought, Chase
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Chase forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.302, -96.594 (the zone’s center; the record gives no point)
Severe drought (D2) moved into the western sections of the county, due to below normal rainfall during the month.
Drought, Saline
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Saline forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.784, -97.650 (the zone’s center; the record gives no point)
Severe drought (D2) moved into the southwestern sections of the county, due to below normal rainfall during the month. Salina airport reported 1.58 inches of rainfall, which is 1.14 inches below normal.
Drought, Greenwood
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Greenwood forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.878, -96.233 (the zone’s center; the record gives no point)
Extreme drought (D3) continued across the northern half of the county, with Exceptional Drought (D4) across the southern half of the county.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Wind in Mississippi, April 1, 20231 death · 5 injured · $105 million · EF2 · 5 events
- Tornado and Damaging Winds in Alabama, April 1, 20231 death · 5 injured · $22,000 · EF3 · 7 events
- Tornado and Hail in Delaware, April 1, 20231 death · EF3 · 10 events
- Flooding in Arizona, April 1 to 30, 20232 deaths · $30,000 · 7 events
- Tornadoes and Hail in Tennessee, April 1, 20232 injured · $5.9 million · EF2 · 15 events
- Tornado in Tennessee, April 1, 2023EF3 · 1 event
- Tornado and Damaging Winds in Tennessee, April 1, 20231 death · 2 injured · EF1 · 13 events
- Strong Wind in South Carolina, April 1, 20231 death · $50,000 · 1 event
- Tornado and Hail in Ohio, April 1, 2023$332,000 · EF0 · 90 events
- Strong Wind in North Carolina, April 1, 20231 death · 1 event
- Hail and Damaging Winds in Pennsylvania, April 1, 20231 injured · $433,000 · 66 kt wind · 72 events
- Tornadoes and Hail in New Jersey, April 1, 2023$5,000 · EF2 · 55 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1094336, 1094337, 1094338, 1094339, 1094340, 1094424, 1094426, 1094427, 1094434, 1094435, 1094436, 1094437, 1094441, 1094442, 1094447, 1094448, 1094454, 1094456, 1094459, 1094460, 1094462, 1094465, 1094466, 1094468, 1094469, 1094471, 1099918.